Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i7.40
pages 54-64

Relay Control of Nonlinear System with Uncertain Values of Parameters

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Anar Beybala ogly Rahimov
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku, Azerbaijan

SINOPSIS

Consideration is given to optimal control problems for objects described by systems of ordinary differential equations on the class of relay piecewise constant control functions with uncertain initial information on the parameters of initial conditions and on object parameters. In the problem piecewise constant values of the controls and what is the most important, the boundaries of constancy intervals of the controls are optimized. For the case when the number of constancy intervals of controls is given, the necessary optimality conditions and formulas for the gradient of the functional are obtained allowing the efficient first order optimization methods to be employed for numerical solution of the problem. For the case, when the number of constancy intervals is not given the optimization algorithm is suggested.


Articles with similar content:

Numerical-Analytical Approach to the Solution of the Terminal Problem of Optimization
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Oleg G. Kovrizhkin, Alexander A. Litvin
Robust Stabilization and Evaluation of the Performance Index of Nonlinear Discrete Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Alexey G. Mazko , Lyudmila V. Bogdanovich
Numerical Solution of Optimal Control Problems of Nonlinear Dynamical Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Anar Beybala ogly Rahimov
On Optimal in One Class Algorithm for Solving Three-Dimensional Digital Filtering Problem
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Mikhail S. Yadzhak
On Finding the Right-Hand Sides of Equations of Flexural-Torsional Vibrations of a Bar
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Hamlet Farman ogly Guliyev , Aysel Telman kyzy Ramazanova